Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 7, Number 3  


Two theorems on recursively enumerable sets
M. M. Arslanov
4
A theorem of G. Higman
M. K. Valiev
9
The minimization of a certain complexity function in the class of $MP$-automata, and categorial grammars of complexity three
A. Ya. Dikovsky, L. S. Modina
23
Restricted theories of totally ordered sets
Yu. L. Ershov
38
Intersection and union of relatively convex subgroups of orderable groups
A. I. Kokorin
48
Matrix groups
V. M. Kopytov
51
The $2$-signalizers of finite groups
V. D. Mazurov
60
Matrix representation of automorphisms, extensions and solvable groups.
Yu. I. Merzlyakov
63
Hypersolvable groups of automorphisms of finite solvable groups
S. A. Syskin
105
Finite groups with cyclic nonprimary nilpotent subgroups
A. N. Fomin
108
The power of the set of maximal subalgebras of the algebra of partially recursive functions
A. I. Shcheglov
119
Letter to the editor
V. N. Remeslennikov
123
Letter to the editor
N. S. Romanovskii
123
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021